Optimal control applications and Methods, ( ISI ), Volume (2), No (2), Year (2013-1) , Pages (2-21)

Title : ( Feedback controller design for linear and a class of nonlinear optimal control problems )

Authors: Mohammad Shirazian , Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

This paper presents a feedback controller designing approach for a large class of finite-time optimal control problems. This approach involves a piecewise truncated variational iteration method (PTVIM) for solving the nonlinear Hamilton–Jacobi–Bellman equation. By using the finite iterations of PTVIM, an analytic approximate solution for value function and suboptimal feedback control law is obtained. Some illustrative examples are employed to demonstrate the accuracy and efficiency of the proposed approach

Keywords

optimal control problem; variational iteration method; Hamilton–Jacobi–Bellman equation; suboptimal feedback
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1035408,
author = {Shirazian, Mohammad and Effati, Sohrab},
title = {Feedback controller design for linear and a class of nonlinear optimal control problems},
journal = {Optimal control applications and Methods},
year = {2013},
volume = {2},
number = {2},
month = {January},
issn = {0143-2087},
pages = {2--21},
numpages = {19},
keywords = {optimal control problem; variational iteration method; Hamilton–Jacobi–Bellman equation; suboptimal feedback control},
}

[Download]

%0 Journal Article
%T Feedback controller design for linear and a class of nonlinear optimal control problems
%A Shirazian, Mohammad
%A Effati, Sohrab
%J Optimal control applications and Methods
%@ 0143-2087
%D 2013

[Download]